i first took this drug several weeks ago but ran out. when i was able to get back home i told my doctor the drug worked great, but now this new Rx doesnt seem to have the same effect. should i up the dosage or could it be that a different company made this pill. they do not look the same as the first
24 Jun 2012
What were you feeling has changed since you were switched to 30mg?? The look of the pill could just be a different manufacturer... pharmacies usually go for the cheaper generics. Mine is manufactured by Lupin. If that helps you any. Do NOT increase this med on your own and you can take too much of this and end up with worse problems like nausea or dizziness and other unwanted side effects.
Never change your dose by yourself though. I don't know what you thought you were feeling as a benefit that you are not now but changing your med without consulting your doctor could have serious and adverse effects for you. Is this a refillable prescription? If so, you won't be able to get it earlier either. Mine has refills but I guarantee you if you started to double up, you would run out with a 1/2 month left and then what would you do???
I would contact the doctor or even the pharmacy and ask if any new changes have been made to this medication because it isn't working the same. It doesn't hurt to ask the pharmacist... that is what they do. Asking your doctor might be helpful, too. I cannot imagine what has changed for you. Can you elaborate on this one??? I will help you as much as I can...
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've used this medication successfully for a number of years. But now it is no longer working for me. I'm on the highest allowed dosage ...
3 answers • 29 Jul 2010
i have just started taking mirtapazine for insomnia and anxiety (4 days on 15mg, increasing to 30 mg in 3 more days). The first couple of days it ...
1 answer • 18 Nov 2010
Doctor increased from 15 to 30mg hs to stop the drowsiness during day??? 90 year old female???
1 answer • 16 Feb 2011
Doctor said I could increase to 30mg daily after first week, but since 1 15mg is controlling appetite, I felt it was unnecessary to up dosage to 2 ...
1 answer • 6 Mar 2013
After six weeks on 10mg with no improvement in depression and anxiety, my doctor increased my dosage to 20 mg. I began to feel an increase in anxiety ...
1 answer • 17 Mar 2014